# SDR DALA13047613714

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 44,620 hours, 18,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SPLICE STRAP HOLES WORN ON SEAT TRACK AT BS 727B, LBL 24.75.  MX REPAIRED IAW ERA 518961-14, REV ORIG.
